Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 9, NWS Flagstaff, AZ

September 24, 20134 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Sep 24, 2013, 2:51 PM MST for 4 counties in Arizona. It took effect at Sep 25, 2013, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2013, 2:51 PM MST (21:51 UTC)
In effect from
Sep 25, 2013, 11:00 AM MST
Expired
Sep 25, 2013, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3508 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WWUS75 KFGZ 242151
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
251 PM MST TUE SEP 24 2013


AZZ004>017-039-040-251115-
/O.NEW.KFGZ.WI.Y.0009.130925T1800Z-130926T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
251 PM MST TUE SEP 24 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. 

* TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP LATE WEDNESDAY
  MORNING AND CONTINUE INTO EARLY WEDNESDAY EVENING.

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE
  SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW. HAZARDOUS CROSSWINDS
  ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD
  USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
3 follow-up statements
878 
WWUS75 KFGZ 250953
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
253 AM MST WED SEP 25 2013

AZZ004>017-039-040-251800-
/O.NEW.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/
/O.CON.KFGZ.WI.Y.0009.130925T1800Z-130926T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
253 AM MST WED SEP 25 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...
...A 2ND WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...FOR TODAY AND AGAIN ON THURSDAY FROM 11 AM TO 8 PM MST
BOTH DAYS.

* TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP LATE MORNING AND
  CONTINUE INTO THE EARLY EVENING HOURS. IN ADDITION THERE WILL BE
  LOCALIZED STRONG SOUTHWEST WINDS OVERNIGHT DOWNWIND FROM HIGHER
  TERRAIN AREAS LIKE TWO GUNS...UP THROUGH DONEY PARK...
  NORTHWARD TOWARD TUBA CITY...AND JUST EAST OF THE BLACK MESA.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TODAY
  THEN INCREASE A BIT ON THURSDAY WITH SOUTHWEST WINDS FROM 25 TO
  35 MPH WITH GUSTS FROM 45 TO 55 MPH. 

* IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE
  SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH
  THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE
  POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
315 
WWUS75 KFGZ 251730
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1030 AM MST WED SEP 25 2013

AZZ004>017-039-040-260200-
/O.CON.KFGZ.WI.Y.0009.130925T1800Z-130926T0300Z/
/O.CON.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
1030 AM MST WED SEP 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
THURSDAY...

* TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING
  HOURS. IN ADDITION THERE WILL BE LOCALIZED STRONG SOUTHWEST
  WINDS OVERNIGHT DOWNWIND FROM HIGHER TERRAIN AREAS LIKE TWO
  GUNS...UP THROUGH DONEY PARK... NORTHWARD TOWARD TUBA CITY...AND
  JUST EAST OF THE BLACK MESA.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH 
  TODAY THEN INCREASE A BIT ON THURSDAY WITH SOUTHWEST WINDS 
  FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. 

* IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE 
  SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD 
  THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS 
  WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
936 
WWUS75 KFGZ 260223
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
723 PM MST WED SEP 25 2013

AZZ004>017-039-040-260330-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-130926T0300Z/
/O.CON.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
723 PM MST WED SEP 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
THURSDAY...

* TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING 
  HOURS. IN ADDITION THERE WILL BE LOCALIZED STRONG SOUTHWEST 
  WINDS OVERNIGHT DOWNWIND FROM HIGHER TERRAIN AREAS LIKE TWO 
  GUNS...UP THROUGH DONEY PARK... NORTHWARD TOWARD TUBA CITY...
  AND JUST EAST OF THE BLACK MESA. 

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH 
  TODAY THEN INCREASE A BIT ON THURSDAY WITH SOUTHWEST WINDS 
  FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. 

* IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE 
  SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD 
  THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS 
  WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 24, 2:44 PM MST, 7 minutes earlier.

Area forecast discussion, Sep 24, 2:44 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
244 PM MST TUE SEP 24 2013

.SYNOPSIS...A LARGE TROUGH OF LOW PRESSURE MOVING TOWARD ARIZONA
WILL BRING SOUTHWEST BREEZES THIS AFTERNOON. WINDY CONDITIONS WILL
DEVELOP WEDNESDAY AND THURSDAY AS THE TROUGH OF LOW PRESSURE MOVES
THROUGH THE WESTERN STATES. A COLD FRONT MOVING THROUGH ARIZONA WILL
BRING A SLIGHT CHANCE FOR LIGHT SHOWERS THURSDAY EVENING INTO
FRIDAY...WITH THE COOLEST TEMPERATURES YET THIS SEASON EXPECTED ON
FRIDAY. WARMER WEATHER IS IN STORE OVER THE WEEKEND.

&&

.DISCUSSION...A WARMER SOUTHWEST FLOW HAS DEVELOPED OVER NORTHERN AZ
THIS AFTERNOON WHILE A LOW PRESSURE TROUGH DEVELOPS OVER THE PACIFIC
NORTHWEST. THIS LOW WILL QUICKLY BECOME THE FOCUS OF OUR WEATHER
THROUGH THE REMAINDER OF THE WEEK WITH A WINDY AND COOLER PATTERN
EXPECTED.

THE PACIFIC TROUGH WILL DROP SOUTHWARD INTO THE GREAT BASIN BY
WEDNESDAY WITH WINDS ALOFT STRENGTHENING ACROSS NORTHERN AZ AS EARLY
AS TONIGHT. SOME FAVORED DOWNSLOPE AREAS NORTHEAST OF HIGH TERRAIN
FEATURES WILL SEE ENHANCED WINDS OVERNIGHT...WITH STRONG SOUTHWEST
WINDS BECOMING MORE WIDESPREAD LATE WEDNESDAY MORNING AS DAYTIME
HEATING MIXES THE ATMOSPHERE. SOUTHWEST WINDS ON WEDNESDAY WILL
RANGE FROM 25-35 MPH WITH GUSTS UP TO 45 MPH...FROM THE YAVAPAI
COUNTY MOUNTAINS/MOGOLLON RIM/WHITE MOUNTAINS NORTHWARD. A WIND
ADVISORY IS IN EFFECT FOR THESE AREAS.

THE BROAD TROUGH DEEPENS OVER THE SOUTHWEST ON THURSDAY AS AN
EMBEDDED DISTURBANCE ROTATES THROUGH THE BASE OF THE TROUGH AND
PUSHES A COLD FRONT TOWARD AZ. ANOTHER DAY OF STRONG SOUTHWEST WINDS
IS EXPECTED WITH SPEEDS SLIGHTLY HIGHER THAN ON WEDNESDAY...MORE IN
THE 25-35 MPH RANGE WITH GUSTS OF 45-55 MPH. THE COLD FRONT MOVES
FROM NW TO SE ACROSS THE NORTHLAND THURSDAY EVENING THROUGH EARLY
FRIDAY. THERE MAY BE JUST ENOUGH MOISTURE AVAILABLE FOR A FEW LIGHT
SHOWERS TO DEVELOP NEAR THE FRONT...BUT THE MAIN IMPACT FROM THIS
SYSTEM WILL BE THE WIND. TEMPERATURES WILL BE SLIGHTLY COOLER ON
WEDNESDAY AND THURSDAY WITH THE MOST PROMINENT COOLING ON FRIDAY
BEHIND THE FRONT WHEN TEMPERATURES WILL BE 10 DEGREES BELOW NORMAL.

SUBTROPICAL HIGH PRESSURE WILL BUILD BACK INTO THE REGION OVER THE
WEEKEND WITH DRY WEATHER CONTINUING AND GRADUALLY WARMING
TEMPERATURES EXPECTED.

&&

.AVIATION...FOR THE 00Z PACKAGE...EXPECT GENERALLY VFR CONDITIONS
WITH CLEAR SKIES FOR THE NEXT 24 HOURS. UNTIL 15Z...SFC WINDS
SSW5-15G20 KT WITH LOCALLY STRONGER WINDS NORTHEAST OF HIGH TERRAIN
AREAS OF NORTHWEST ARIZONA. AFTER 15Z...WINDS BECOMING SW20-30G40 KT
FROM THE MOGOLLON RIM NORTHWARD. SOUTH OF THE MOGOLLON RIM...WINDS
SW10-20G30 KT. AREAS OF BLOWING DUST MAY CAUSE MVFR CONDITIONS IN
THE VALLEYS OF NORTHEAST ARIZONA. AVIATION DISCUSSION NOT UPDATED
FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 11 AM TO 8 PM
MST WEDNESDAY FOR AZZ004>017-039-040.

&&

PUBLIC.........MCS
AVIATION.......DJO

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Sep 24, 7:54 AM MST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
754 AM MST TUE SEP 24 2013

AZZ004>018-037>040-251200-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
754 AM MST TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT STRONG SOUTHWEST WINDS ACROSS NORTHERN ARIZONA ON
WEDNESDAY AND THURSDAY AS A LOW PRESSURE TROUGH MOVES INTO THE
GREAT BASIN. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS
EXCEEDING 45 MPH ARE EXPECTED FROM THE MOGOLLON RIM NORTHWARD FROM
LATE MORNING THROUGH THE EVENING EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.